MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 7X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 7X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231831
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) - incomplete.The expiration date is not currently available.
 
Event or Problem Description
It was reported by our affiliate that during an unknown procedure the screw broken off while screwing in.It broke into four parts.There is no patient harm or surgical delay reported.No parts remain in the body, procedure successfully finished with same like product.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional information: udi: (b)(4).Investigation summary: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.A device history record (dhr) review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices with the product code that were released to distribution.No further information regarding the technique used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective and preventative action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MILAGRO ADVANCE SCREW 7X30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7535096
Report Number1221934-2018-50744
Device Sequence Number13830922
Product Code HWC
UDI-Device Identifier10886705023301
UDI-Public10886705023301
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number231831
Device Lot Number3922442
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1